All Title Author
Keywords Abstract


New Constructions of Edge Bimagic Graphs from Magic Graphs

DOI: 10.4236/am.2011.211197, PP. 1393-1396

Keywords: Graph, Labeling, Magic Labeling, Bimagic Labeling, Function

Full-Text   Cite this paper   Add to My Lib

Abstract:

An edge magic total labeling of a graph G(V,E) with p vertices and q edges is a bijection f from the set of vertices and edges to such that for every edge uv in E, f(u) + f(uv) + f(v) is a constant k. If there exist two constants k1 and k2 such that the above sum is either k1 or k2, it is said to be an edge bimagic total labeling. A total edge magic (edge bimagic) graph is called a super edge magic (super edge bimagic) if f(V(G)) = . In this paper we define super edge edge-magic labeling and exhibit some interesting constructions related to Edge bimagic total labeling.

References

[1]  J. A. Gallian, “A Dynamic Survey of Graph Labeling,” Electronic Journal of Combinatorics, Vol. 17, No. 1, 2010, pp. 1-246.
[2]  N. Hartsfield and G. Ringel, “Pearls in Graph Theory,” Academic Press, Cambridge, 1990.
[3]  A. Kotzig and A. Rosa, “Magic Valuations of Finite Graphs,” Canadian Mathematical Bulletin, Vol. 13, 1970, pp. 451-461. doi:10.4153/CMB-1970-084-1
[4]  W. D. Wallis, “Magic Graphs,” Birkhauser, Basel, 2001. doi:10.1007/978-1-4612-0123-6
[5]  J. B. Babujee, “Bimagic Labeling in Path Graphs,” The Mathematics Education, Vol. 38, No. 1, 2004, pp. 12-16.
[6]  J. B. Babujee, “On Edge Bimagic Labeling,” Journal of Combinatorics Information & System Sciences, Vol. 28, No. 1-4, 2004, pp. 239-244.
[7]  J. B. Babujee and R. Jagadesh, “Super Edge Bimagic Labeling for Trees” International Journal of Analyzing methods of Components and Combinatorial Biology in Mathematics, Vol. 1 No. 2, 2008, pp. 107-116.
[8]  J. B. Babujee and R. Jagadesh, “Super Edge Bimagiclabeling for Graph with Cycles,” Pacific-Asian Journal of Mathematics, Vol. 2, No. 1-2, 2008, pp. 113-122.
[9]  J. B. Babujee and R. Jagadesh, “Super Edge Bimagic Labeling for Disconnected Graphs,” International Journal of Applied Mathematics & Engineering Sciences, Vol. 2, No. 2, 2008, pp. 171-175.
[10]  J. B. Babujee and R. Jagadesh, “Super Edge Bimagic Labeling for Some Class of Connected Graphs Derived from Fundamental Graphs,” International Journal of Combinatorial Graph Theory and Applications, Vol. 1, No. 2, 2008, pp. 85-92.

Full-Text

comments powered by Disqus

Contact Us

service@oalib.com

QQ:3279437679

微信:OALib Journal